| Model Number |
MMT-723RNAL |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump up arrow will not work.The customer's blood glucose level was unknown.They reported that the time on the insulin pump advanced.Customer was advised that the insulin pump will need to be replaced.The customer was advised to disconnect from the insulin pump and revert to the backup plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
No button error alarm noted during testing.Device had unresponsive act and up buttons due to corroded keypad traces.